# SDR MASA200300448

- Difficulty date: November 12, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 11,516 hours, 8,675 cycles
- Engine: Ge CF343B1
- Engine time: 10,836 hours, 8,308 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 6078T55P18
- Part serial: WYG99002
- Condition: Out Of Rig
- Location: Nr 1 Engine
- Part time: 10,836 hours, 8,308 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED NR 1 ENG FLAME-OUT AFTER LANDING AND TURN OFF ON TAXI WAY.  MX WAS CALLED.  MX RIGGED FUEL CONTROL, OPS CHECKS GOOD.
